MathSciNet Relay Station
MathSciNet bibliographic data
MR913960 (89g:73013) 73C50 (35B65 35J60 58E15)
Šverák, Vladimír Regularity properties of deformations with finite energy. Arch. Rational Mech. Anal. 100 (1988), no. 2, 105–127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement